# SDR SWIA202158542

- Difficulty date: March 19, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 913-969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH FLOOR SILL BETWEEN FS913 AND FS969 HAS CORROSION (MARKED).     (C-CHECK RO 5/25/2021)    REPAIRED CORROSION TO LH FLOOR SILL BETWEEN F.S.913 AND F.S. 969 TO MHIRJ REO 690-53-51-283 REV -- DATED 2021-04-16, SEE CONTINUE CARD FOR DETAILS / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337
